# SDR ASAA2014031507195

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 5,129 hours, 1,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18495
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 5,153 hours, 1,632 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING DESCENT EXTINGUISHED WITH RESET OF MASTER CAUTION. ACFT GROUNDED.  ACCOMPLISHED PACK-ZONE TEMP CONTROLLER BITE IAW AIM TASK 21-62, TASK 801.  NR 2 CONTROLLER SHOWS FAULT MESSAGE "TCV".  REPLACED RT TEMP CONTROL VALVE IAW AMM 21-61-15. BITE CK GOOD.
